Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online
Ask a Urologist   »  

Noticed blood after urination. What could be the cause?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
When I wipe after urinating I see blood. What could cause my last period ended September 6. Thanks
Posted Sun, 14 Oct 2012 in Urinary and Bladder Problems
Answered by Dr. Sree Gouri SR 40 minutes later
Thanks for the query.

The possible causes are:

Menstrual irregularities:
Hormonal imbalance can cause inter menstrual spotting.
Sometimes length of the cycle can change depending on many factors like stress and strain, weight changes, recent illness, thyroid hormonal levels etc which can affect the hormones regulating menstrual cycle. So this could be early onset of periods.
In case of lengthier cycle it could be postovulatory spotting.

In case of recent intercourse it could be because of post coital tear.
If there is usage of contraceptive pills breakthrough bleeding can occur.
If the chances of pregnancy are there we can suspect implantation bleeding also.
Lesions like cervical erosion, polyps etc can present with spotting.

Usually spotting due to many of these causes will subside soon.
So you try to correlate above causes with your history so that you can find out the possible cause for your spotting.
If the spotting persists or increases better to consult gynecologist once and get examined to find out the possible cause and get treated.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor